# SDR IPXA2019070444060

- Difficulty date: June 24, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 59,022 hours, 19,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12 CRACK ON VERTICAL STIFFENER AT WHEEL WELL BULKHEAD AT STA 287, LBL 25. REPAIR IAW EO B767-5310-20118-F AND SRM 51-70-12 GENERAL , FIGURE 1 ,REV 74.00.
